# SDR DBCA202405200002

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N274AH
- Make and model: Pilats PC24
- Aircraft serial: 274
- Aircraft time: 1,157 hours, 1,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 9601004206
- Part serial: 0202
- Condition: Failed
- Location: Hyd System
- Part time: 1,157 hours, 1,138 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT ON RETURN FLIGHT TO CLT CREW RECEIVED MAIN BRAKE FAIL CAS MESSAGE.  CREW DECLARED AN EMERGENCY, USED LONGEST RUNWAY TO LAND, STOPPED ON RUNWAY AND USED TUG TO RAMP.  MTN TROUBLESHOOTING FOUND THIS AS CAUSED BY AN INTERMITTENT QUANTITY SENSOR IN THE HYDRAULIC RESERVOIR.  MTN REMOVED AND REPLACED RESERVOIR/SENSOR ASSY WITH SERVICEABLE UNIT. OPS CHECKS GOOD.
